MDJunction - People Helping People
 
Ask a Question
04/15/2012 12:50 PM

Blistery rash?

beeincharge
Posts: 436
Member

One month into treatment now, and I am on doxy and flagyl, I have red itchy blistery bumps appearing around my toenails. I have never had a pedicure, have not traveled in the past year, have not been swimming or in any hot tubs, or hotel showers either, have not walked around barefoot, etc. It has to be either from the abx or the die-off, or possibly I wonder if I am getting a yeast overgrowth. Has anyone had anything like this? Would love advice. Feeling very unsettled and panic-y today Sad
Reply

04/15/2012 05:25 PM
WiscLamLymie
WiscLamLymie  
Posts: 1455
Group Leader

Sound slike either of those options. I would suggest taking a look at some fungal treatments that are natural. It wouldn't hurt anything.

I use this:

http://www.myvits.com/product/8-fungal-yeast-infection.aspx

And it's totally amazing.

The other aspect I would ask about is are you detoxing? Try epsom salt baths and Milk Thistle (capsules or tincture for liver support).

I sent you my welcome letter in a PM and there are a lot of detox ideas in that. Smile

All the best,

Lauren


04/15/2012 11:16 PM
Bettyg
 
Posts: 32220
VIP Member
I'm an Advocate

in charge, please edit and break up your post into short 1-2 sentences MAX; hit enter twice after each short subject.

title says rashes; look in TIPS FORUM, look for RASH PHOTOS in index or it's 1 of sticky pins in the forum.

bettyg, leader


04/16/2012 05:00 AM
GlitchyMomma
GlitchyMomma  
Posts: 283
Member

My blistery rash was on my fingers. Athlete's foot cream cleared it up within a few days. Our bodies are in a compromised state, and I think opportunistic infections like these may occur.

I'm also about to be tested for yeast overgrowth, and I suspect that I will be positive.


04/21/2012 07:29 AM
beeincharge
Posts: 436
Member

It's getting worse!! I stopped abx for a day, and it got a lot worse!! I have been taking pictures, I'm just not sure what to do. It's spreading down my toes and the side of my foot.

04/21/2012 02:40 PM
Jungleland
Jungleland  
Posts: 126
Member

call the doc who prescribed the doxy and see what they have to say. Maybe the Doxy is doing it's thing and bringing out other infections. I dunno, I am new here, but it makes sense.

Hugs


04/21/2012 04:25 PM
mysticthecat
mysticthecat  
Posts: 2245
Group Leader

I also think you should Call the doctor right away to rule out staff infection.

It reminds me of a staff infection I had when I was pregnant. It was around my fingers. It was no bid deal when I had it,

But some staff can be dangerous. If it starts traveling quickly in lines up your legs go to the ER.


04/21/2012 05:07 PM
beeincharge
Posts: 436
Member

Mystic, would staph appear on both feet at the same time? Now that you have told me about this, I am very worried. I will call the doctor on Monday. I am hoping that staph would not likely appear on both feet at the same time.

I have the blister-rash on my first 2 right toes and first 3 left toes, around the toenails, and down the left side of my left foot.

It doesn't look like the shingles pictures I saw on the internet. I was hoping maybe for something "simple" like that.

Two weeks into starting treatment, the skin on my toes did tingle and feel like it was burning for about 2 weeks before the blister-rash appeared. It was like there were hundreds of invisible bugs crawling on my toes. Then the blister-rash came. I have now had it for about 2 weeks, and it seems to be getting worse.


04/21/2012 06:31 PM
mysticthecat
mysticthecat  
Posts: 2245
Group Leader

I'm sorry to worry you. Sometimes I can be paranoid.

Sounds pretty unlikely that it would start on both feet at once. And unlikely b/c it started when you were on abx.

When I had it near my fingernails I just put hydrogen peroxide on it to kill it and it made it go away. I think it was just in one place not many.

I think the bad kind that moves fast is usually contracted in locker rooms, dorms, etc. My nephew had it as a football player in high school. He made it to the ER in time so it was fine.

It just seems strange enough that a call to the doc would be wise.

Maybe it is rashes from the lyme. I'm pretty new here and don't know all that much about lyme.

Oh, and a fungal thing sounds just as probable. I get fungal rashes all the time.... like constantly unless I put selsun blue on my skin to kill it.


04/23/2012 08:01 PM
beeincharge
Posts: 436
Member

Went to the dr today, looks like it may be staph Sad I have an antibiotic ointment, but not oral abx. Wish he had prescribed oral abx as well, I am freaking and do not want to take chances. Guess I could call back tomorrow and ask for some just in case.
Reply

Share this discussion with your friends:
<< Start < Prev 1 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved